# SDR DJFA2011019

- Difficulty date: May 7, 2011
- Submitted: May 9, 2011
- Operation: Air carrier
- Aircraft: N305FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500029
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536910403
- Condition: Cracked
- Location: Rt Engine
- Part time: 231 hours, 174 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF RT ENGINE INLET, A 1 INCH CRACK WAS FOUND AT THE 3 O'CLOCK POSITION.  THE INLET WAS REPLACED.
